tesact-biocare syrup

Home / tesact-biocare syrup / Product Details

TESCOLD
PAEDIATRICS

TESCOLD

In Stock
₹ 65

PARACETAMOL 125 MG+ PHENYLPHERINE 2.5 MG+ CETRIZINE DIHYDROCHLORIDE 5 MG

Packaging

Tags: Paediatrics, Paracetamol, Phenylpherine, Cetrizine Dihydrochloride

Paracetamol Phenylephrine Cetirizine Syrup

TESCOLD contains Paracetamol, Phenylephrine, and Cetirizine in a pharmaceutical-quality pediatric syrup manufactured under stringent quality standards.

Pediatric Cold Syrup

TESCOLD combines Paracetamol 125 mg, Phenylpherine 2.5 mg and Cetrizine Dihydrochloride 5 mg, packed as 60 ML WITH M.CAP. Indicated for paediatrics, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.

Cold Relief Syrup

TESCOLD combines Paracetamol 125 mg, Phenylpherine 2.5 mg and Cetrizine Dihydrochloride 5 mg, packed as 60 ML WITH M.CAP. Indicated for paediatrics, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.

Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.

lavanya healthcare limited building
Product Tags
TESACT BIOCARE franchise
TESACT BIOCARE price list
buy TESACT BIOCARE bulk
PARACETAMOL 125 MG
PHENYLPHERINE 2.5 MG
CETRIZINE DIHYDROCHLORIDE 5 MG pcd franchise
PARACETAMOL 125 MG
PHENYLPHERINE 2.5 MG
CETRIZINE DIHYDROCHLORIDE 5 MG pharma distributor
PCD franchise company
wholesale distributor
bulk supplier

Let's build something

Fill out the fields below and we'll get right back to you.